MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® TWO PIN PLUG, MONITOR CABLE; TEMPERATURE SENSING CATHETER CABLE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® TWO PIN PLUG, MONITOR CABLE; TEMPERATURE SENSING CATHETER CABLE
Catalog Number 153625H
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the indicated body temperature was not correct.
 
Additional Manufacturer Narrative
The reported issue was unconfirmed.The device was returned and visually inspected.During the visual inspection no obvious defects were noted in the sample.Per functional test found that the sample presented continuity.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use states the following: ¿do not autoclave or sterilize the monitor cable by ethylene oxide.Wipe the monitor cable with a soft cloth using a solution of mild detergent and warm water or disinfectant.Dry thoroughly." (b)(4).
 
Event or Problem Description
It was reported that the indicated body temperature was not correct.

Brand Name
BARD® TWO PIN PLUG, MONITOR CABLE
Common Device Name
TEMPERATURE SENSING CATHETER CABLE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6796217
Report Number1018233-2017-04237
Device Sequence Number16574932
Product Code EZL
UDI-Device Identifier00801741045905
UDI-Public(01)00801741045905
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153625H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2017
Initial Date Received by Manufacturer 07/24/2017
Supplement Date Received by Manufacturer10/31/2017
Initial Report FDA Received Date08/15/2017
Supplement Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1